Testing semiparametric conditional moment restrictions using conditional martingale transforms
Year of publication: |
2010
|
---|---|
Authors: | Song, Kyungchul |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 1848616. - Vol. 154.2010, 1, p. 74-85
|
Saved in:
Saved in favorites
Similar items by person
-
Bootstrap tests of stochastic dominance with asymptotic similarity in the boundary
Linton, Oliver, (2008)
-
Multiple Testing and the Distributional Effects of Accountability Incentives in Education
Lehrer, Steven F., (2018)
-
Testing for a general class of functional inequalities
Lee, Sokbae, (2014)
- More ...